Format
Items per page
Sort by

Send to:

Choose Destination

Links from PubMed

Items: 1 to 20 of 100

1.

Amlodipine-induced linear IgA disease.

Low L, Zaheri S, Wakelin S.

Clin Exp Dermatol. 2012 Aug;37(6):649-51. doi: 10.1111/j.1365-2230.2011.04297.x. Epub 2012 Feb 2.

PMID:
22299719
2.

Vancomycin-associated linear IgA dermatosis. A report of three cases.

Carpenter S, Berg D, Sidhu-Malik N, Hall RP 3rd, Rico MJ.

J Am Acad Dermatol. 1992 Jan;26(1):45-8.

PMID:
1531056
3.

Amlodipine-induced toxic epidermal necrolysis.

Baetz BE, Patton ML, Guilday RE, Reigart CL, Ackerman BH.

J Burn Care Res. 2011 Sep-Oct;32(5):e158-60. doi: 10.1097/BCR.0b013e31822ac7be.

PMID:
21772148
4.

Unusual clinical manifestation of linear IgA dermatosis: a report of two cases.

Cauza K, Hinterhuber G, Sterniczky B, Brugger K, Pieczkowski F, Karlhofer F, Wolff K, Foedinger D.

J Am Acad Dermatol. 2004 Aug;51(2 Suppl):S112-7.

PMID:
15280828
5.

A morbilliform variant of vancomycin-induced linear IgA bullous dermatosis.

Billet SE, Kortuem KR, Gibson LE, El-Azhary R.

Arch Dermatol. 2008 Jun;144(6):774-8. doi: 10.1001/archderm.144.6.774.

PMID:
18559768
6.

Drug-associated linear IgA disease mimicking toxic epidermal necrolysis.

Khan I, Hughes R, Curran S, Marren P.

Clin Exp Dermatol. 2009 Aug;34(6):715-7. doi: 10.1111/j.1365-2230.2008.03011.x. Epub 2008 Dec 2.

PMID:
19077099
7.

Vancomycin-induced linear IgA disease manifesting as bullous erythema multiforme.

Armstrong AW, Fazeli A, Yeh SW, Mackool BT, Liu V.

J Cutan Pathol. 2004 May;31(5):393-7.

PMID:
15059226
8.

Amlodipine induced-photosensitivity presenting as telangiectasia.

Grabczynska SA, Cowley N.

Br J Dermatol. 2000 Jun;142(6):1255-6. No abstract available.

PMID:
10848769
9.

Generalised pruritus associated with amlodipine.

Orme S, da Costa D.

BMJ. 1997 Aug 23;315(7106):463. No abstract available.

10.

Probable amlodipine-induced angioedema.

Southward J, Irvine E, Rabinovich M.

Ann Pharmacother. 2009 Apr;43(4):772-6. doi: 10.1345/aph.1L527. Epub 2009 Mar 18.

PMID:
19299323
11.

Amlodipine-associated lichen planus.

Swale VJ, McGregor JM.

Br J Dermatol. 2001 Apr;144(4):920-1. No abstract available.

PMID:
11298576
12.

Linear IgA bullous dermatosis induced by atorvastatin.

K├Ânig C, Eickert A, Scharfetter-Kochanek K, Krieg T, Hunzelmann N.

J Am Acad Dermatol. 2001 Apr;44(4):689-92.

PMID:
11260550
13.

Vancomycin-induced linear IgA disease with autoantibodies to BP180 and LAD285.

Palmer RA, Ogg G, Allen J, Banerjee A, Ryatt KS, Ratnavel R, Wojnarowska F.

Br J Dermatol. 2001 Nov;145(5):816-20.

PMID:
11736908
14.

Localized linear IgA/IgG bullous dermatosis.

Shimizu S, Natsuga K, Shinkuma S, Yasui C, Tsuchiya K, Shimizu H.

Acta Derm Venereol. 2010 Nov;90(6):621-4. doi: 10.2340/00015555-0985.

15.

Depot sulfonamid associated linear IgA bullous dermatosis with erythema multiforme-like clinical features.

Tonev S, Vasileva S, Kadurina M.

J Eur Acad Dermatol Venereol. 1998 Sep;11(2):165-8.

PMID:
9784046
16.

Atypical neutrophilic dermatosis with subcorneal IgA deposits.

Wallach D, Janssen F, Vignon-Pennamen MD, Lemarchand-Venencie F, Cottenot F.

Arch Dermatol. 1987 Jun;123(6):790-5.

PMID:
3555357
17.

Subcorneal pustular dermatosis-type IgA pemphigus induced by thiol drugs.

Kishimoto K, Iwatsuki K, Akiba H, Motoki Y, Kaneko F.

Eur J Dermatol. 2001 Jan-Feb;11(1):41-4.

PMID:
11174137
18.

Linear IgA bullous dermatosis following influenza vaccination.

Alberta-Wszolek L, Mousette AM, Mahalingam M, Levin NA.

Dermatol Online J. 2009 Nov 15;15(11):3.

PMID:
19951639
19.

Linear IgA bullous dermatosis. Characterization of a subset of patients with concurrent IgA and IgG anti-basement membrane autoantibodies.

Chan LS, Traczyk T, Taylor TB, Eramo LR, Woodley DT, Zone JJ.

Arch Dermatol. 1995 Dec;131(12):1432-7.

PMID:
7492134
20.

Case reports of linear IgA bullous dermatosis of childhood.

Ang P, Goh BK, Giam YC.

Ann Acad Med Singapore. 1999 Nov;28(6):849-54.

PMID:
10672401
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk